TITLE

Numerical Solution of Parabolic Problems Based on a Weak Space-Time Formulation

AUTHOR(S)
Larsson, Stig; Molteni, Matteo
PUB. DATE
January 2017
SOURCE
Computational Methods in Applied Mathematics;Jan2017, Vol. 17 Issue 1, p65
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
120507528

 

Related Articles

  • The space-time finite element method for parabolic problems. Li Hong; Liu Ru-xun // Applied Mathematics & Mechanics;Jun2001, Vol. 22 Issue 6, p687 

    Adaptive space-time finite element method, continuous in space but discontinuous in time for semi-linear parabolic problems is discussed. The approach is based on a combination of finite element and finite difference techniques. The existence and uniqueness of the weak solution are proved...

  • The Space-Time Finite Element Method for Parabolic Problems. Chen Fang-qi; Chen Yu-shu // Applied Mathematics & Mechanics;Jun2001, Vol. 22 Issue 6, p687 

    Adaptive space-time finite element method, continuous in space but discontinuous in time for semi-linear parabolic problems is discussed. The approach is based on a combination of finite element and finite difference techniques. The existence and uniqueness of the weak solution are proved...

  • Second-order approximation and fast multigrid solution of parabolic bilinear optimization problems. Borzì, Alfio; González Andrade, Sergio // Advances in Computational Mathematics;Apr2015, Vol. 41 Issue 2, p457 

    An accurate and fast solution scheme for parabolic bilinear optimization problems is presented. Parabolic models where the control plays the role of a reaction coefficient and the objective is to track a desired trajectory are formulated and investigated. Existence and uniqueness of optimal...

  • Stability of sparse space–time finite element discretizations of linear parabolic evolution equations. Andreev, Roman // IMA Journal of Numerical Analysis;Jan2013, Vol. 33 Issue 1, p242 

    The abstract linear parabolic evolution equation is formulated as a well-posed linear operator equation for which a conforming minimal residual Petrov–Galerkin discretization framework is developed: the approximate solution is defined as the minimizer of a suitable functional residual...

  • Identification of the parameters of a convection diffusion system. Sergienko, I. V.; Deineka, V. S. // Cybernetics & Systems Analysis;Jan2009, Vol. 45 Issue 1, p38 

    Computational algorithms are proposed for the realization of gradient methods based on the solution of direct and conjugate problems in weak formulations for some complex inverse problems of the recovery of parameters of multicomponent parabolic distributed systems. The approach proposed makes...

  • FINITE ELEMENT APPROXIMATIONS FOR A LINEAR CAHN-HILLIARD-COOK EQUATION DRIVEN BY THE SPACE DERIVATIVE OF A SPACE-TIME WHITE NOISE. KOSSIORIS, GEORGIOS T.; ZOURARIS, GEORGIOS E. // Discrete & Continuous Dynamical Systems - Series B;Sep2013, Vol. 18 Issue 7, p1845 

    We consider an initial- and Dirichlet boundary- value problem for a linear Cahn-Hilliard-Cook equation, in one space dimension, forced by the space derivative of a space-time white noise. First, we propose an approximate stochastic parabolic problem discretizing the noise using linear splines....

  • VARIATIONAL AND NUMERICAL ANALYSIS OF THE SIGNORINI'S CONTACT PROBLEM IN VISCOPLASTICITY WITH DAMAGE. FERNÁNDEZ, J. R.; SOFONEA, M. // Journal of Applied Mathematics;2009, p87 

    We consider the quasistatic Signorini's contact problem with damage for elastic-viscoplastic bodies. The mechanical damage of the material, caused by excessive stress or strain, is described by a damage function whose evolution is modeled by an inclusion of parabolic type. We provide a...

  • EXISTENCE OF SOLUTIONS FOR A DEGENERATE SEAWATER INTRUSION PROBLEM. Talibi, Mohamed El Alaoui; Tber, Moulay Hicham // Electronic Journal of Differential Equations;2005, Vol. 2005, p1 

    We study a seawater intrusion problem in a confined aquifer. This process can be formulated as a coupled system of partial differential equations which includes an elliptic and a degenerate parabolic equation. Existence results of weak solutions, under realistic assumptions, are established...

  • Adaptive Finite Element Methods For Optimal Control Of Second Order Hyperbolic Equations. Kröner, Axel // Computational Methods in Applied Mathematics;2011, Vol. 11 Issue 2, p214 

    In this paper we consider a posteriori error estimates for space-time finite element discretizations for optimal control of hyperbolic partial differential equations of second order. It is an extension of Meidner & Vexler (2007), where optimal control problems of parabolic equations are...

  • Energetic Galerkin BEM for 2D Wave Propagation Problems in Piecewise Homogeneous Media. Aimi, A.; Diligenti, M.; Guardasoni, C. // AIP Conference Proceedings;9/30/2010, Vol. 1281 Issue 1, p2085 

    We consider Dirichlet-Neumann problems for two-dimensional wave propagation analysis in piecewise homogeneous media reformulated in terms of boundary integral equations. The related weak problem is based on a space-time energetic formulation recently introduced for single-domain problems. The...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics